# SDR AALA20021492

- Difficulty date: October 8, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND TIEDOWN TRACK ATTACH SCREWS AND CLIPNUT HOLES LEFT SIDE.  INSTALLED SERVICEABLE LEFT TIEDOWN TRACK AFT CARGO BETWEEN STATION 1220-1309, PER SRM 51-10.  (M)
